# SDR SIMA20130503006

- Difficulty date: May 3, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 21,374 hours, 17,788 cycles
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Antenna
- Part number: 1978
- Part serial: 1105810012
- Condition: Malfunctioned
- Location: Loc/Vor
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4239 THE CREW REPORTED THEY  LOST LOCALIZER SIGNAL ON TWO ATTEMPTS OF ILS 10L IN ORD WHILE ESTABLISHED INBOUND.  UNABLE TO ID NAVAID.  NO OTHER AC REPORT PROBLEMS.  DEFERRED BOTH ILS LOCALIZERS IAW MEL 34-15 AUTH#050119D.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  TROUBLESHOT AND REMOVED AND REPLACED THE LEFT AND RIGHT LOC/VOR ANTENNAS IAW EMB 145 AMM TASKS 34-32-03-000-801-A/34-32-03-400-801-A.  THE OPERATIONAL CHECK WAS GOOD AT THIS TIME, NO DEFECTS NOTED.  MEL 34-15 RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
